# SDR DALA2024110410641

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 73,080 hours, 27,758 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3770 -MISC/DE- DECLARED EMERGENCY DUE TO ANTISKID LIGHT ILLUMINATED ON APPROACH ATL. CORRECTIVE ACTION: REPLACED #2 ANTISKID VALVE. OPS CHECKED GOOD. (LP 6652532)
